MAUDE Adverse Event Report: COOK INC AMPLATZ ULTRA STIFF PTFE DOUBLE FLEXIBLE WIRE GUIDE; OCY ENDOSCOPIC GUIDEWIRE, GASTROENTEROLOGY-UROLOGY

COOK INC AMPLATZ ULTRA STIFF PTFE DOUBLE FLEXIBLE WIRE GUIDE; OCY ENDOSCOPIC GUIDEWIRE, GASTROENTEROLOGY-UROLOGY
Catalog Number AUS-035145-DF
Medical Device Problem Code Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 02/19/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).This report includes information known at this time.A follow up report will be submitted should additional relevant information become available.
 
Event or Problem Description
It was reported the customer noticed a hair inside the package containing the amplatz ultra stiff ptfe double flexible wire guide.This was noticed prior to use and the device was not used; did not make contact with a patient.
 
Additional Manufacturer Narrative
Investigation/evaluation: the investigation performed for this complaint report included a review of complaint history, the device history record, and specifications.A visual inspection of the returned device was also conducted during the investigation.One unopened package labeled rpn aus-035145-df, label lot number 8343216 was received.Visual examination of the package confirmed a dark color hair loose inside the sealed package.The device history record was reviewed and noted one related non-conformance during the manufacturing process for (1) item with foreign matter, loose.The item was reworked.A review of complaint history revealed this is the only reported complaint associated to complaint lot number 8343216.Based on the evidence presented by the sample, this event has been attributed to a manufacturing event.Additional measures have been initiated to address this failure mode.Monitoring will continue to be performed for similar complaints.Appropriate personnel have been notified of this event.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned, that a death or serious injury occurred, nor that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.

Brand Name
AMPLATZ ULTRA STIFF PTFE DOUBLE FLEXIBLE WIRE GUIDE
Common Device Name
OCY ENDOSCOPIC GUIDEWIRE, GASTROENTEROLOGY-UROLOGY
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key7346208
Report Number1820334-2018-00693
Device Sequence Number16282366
Product Code OCY
UDI-Device Identifier00827002535688
UDI-Public(01)00827002535688(17)201212(10)8343216
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K082536
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/18/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue NumberAUS-035145-DF
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 02/28/2018
Supplement Date Received by Manufacturer03/30/2018
Initial Report FDA Received Date03/16/2018
Supplement Report FDA Received Date04/18/2018
Patient Sequence Number1